Communications in Statistics - Theory and Methods, ( ISI ), Volume (44), No (17), Year (2016-12) , Pages (5234-5250)

Title : ( On Entropy of a Pareto distribution in the presence of outliers )

Authors: Mehdi Jabbari Nooghabi , elham khaleghpanah noughabi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The aim of this paper is obtaining the amount of information there exists in the Pareto distribution in the presence of outliers. For the sake of this purpose, Shannon entropy, "-entropy, Fisher information and Kullback-Leibler distance are computed. Furthermore, a section devoted to compare these quantities in these two cases of the Pareto distribution (with outliers and the homogenous case). At the end of this paper, two actual examples, which are related to insurance companies, are brought. A brief summary of which is done in this work, is also reported.

Keywords

, Pareto distribution, Outliers, Shannon entropy, "-entropy, Fisher information, Kullback-Leibler
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1042028,
author = {Jabbari Nooghabi, Mehdi and Khaleghpanah Noughabi, Elham},
title = {On Entropy of a Pareto distribution in the presence of outliers},
journal = {Communications in Statistics - Theory and Methods},
year = {2016},
volume = {44},
number = {17},
month = {December},
issn = {0361-0926},
pages = {5234--5250},
numpages = {16},
keywords = {Pareto distribution; Outliers; Shannon entropy; "-entropy; Fisher information; Kullback-Leibler divergence.},
}

[Download]

%0 Journal Article
%T On Entropy of a Pareto distribution in the presence of outliers
%A Jabbari Nooghabi, Mehdi
%A Khaleghpanah Noughabi, Elham
%J Communications in Statistics - Theory and Methods
%@ 0361-0926
%D 2016

[Download]